On regression adjustment for the propensity score.

Vansteelandt, S; Daniel, RM; (2014) On regression adjustment for the propensity score. Statistics in medicine, 33 (23). pp. 4053-72. ISSN 0277-6715 DOI: https://doi.org/10.1002/sim.6207

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1002/sim.6207

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar